Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the construction of factor stencils


Author: D. N. Lehmer
Journal: Bull. Amer. Math. Soc. 32 (1926), 149-150
DOI: https://doi.org/10.1090/S0002-9904-1926-04167-7
Cited work: Bull. Amer. Math. Soc., Volume 31, Number 9-10 (1925), 497--498
MathSciNet review: 1561175
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1926-04167-7

American Mathematical Society